# SDR 08FDEA04468

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON 0.460" DIAMETER HOLES, MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 1 FOUND WITH CRACK INDICATIONS AT HOLES NR A AND NR C.  CARRIED OUT REPAIR AS PER SRM 53-50-00. THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
